# SDR ASAA2021112736730

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 22,520 hours, 7,007 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN @ SEA BOTH FMC P/RST LTS ILLUM. BOTH FMC SHOW NO FMC PROMPT. DURING TAXI THIS SEQUENCE REPEATED MULTIPLE TIMES. FMC FUNCTIONS NOT AVAIL. INTERMITTENT VTK FLAG ON CAPT MAP DISPLAY. INDICATES LEFT FMC FAIL. GROUNDED - YES. LEFT FMC LOGGED PGM FAULT. ACCOMP B737-900 FIM 34-61 TASK 807, SYS RESTORED AND OPS CKS NML PER B737-900 AMM 34-61-00. GND VERIFICATION SUCCESSFUL.
